# SDR UPS06448365

- Difficulty date: October 16, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 480-500 LBL75 SEAT TRACK I/B FLANGE FOUND CORRODED.  CORROSION BLEND OUT 0.028" BY 1/2" BY 10" EXCEED SRM LIMIT.  CORRODED TRACK REPLACED FROM BS 480-510 LBL75 AS PER SRM 51-10-01 PG 9.
